×

On the Cauchy problem for a general fractional porous medium equation with variable density. (English) Zbl 1284.35005

Summary: We study the well-posedness of the Cauchy problem for a fractional porous medium equation with a varying density \({\rho}>0\). We establish existence of weak energy solutions; uniqueness and nonuniqueness is studied as well, according to the behavior of \({\rho}\) at infinity.

MSC:

35A01 Existence problems for PDEs: global existence, local existence, non-existence
35A02 Uniqueness problems for PDEs: global uniqueness, local uniqueness, non-uniqueness
35E15 Initial value problems for PDEs and systems of PDEs with constant coefficients
35K55 Nonlinear parabolic equations
35R11 Fractional partial differential equations
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

References:

[1] Caffarelli, L. A.; Silvestre, L., An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32, 1245-1260, (2007) · Zbl 1143.26002
[2] Landkof, N. S., (Foundations of Modern Potential Theory, Die Grundlehren der Mathematischen Wissenschaften, Band 180, (1972), Springer-Verlag New York, Heidelberg)
[3] Eidus, D., The Cauchy problem for the nonlinear filtration equation in an inhomogeneous medium, J. Differential Equations, 84, 309-318, (1990) · Zbl 0707.35074
[4] Eidus, D.; Kamin, S., The filtration equation in a class of functions decreasing at infinity, Proc. Amer. Math. Soc., 120, 825-830, (1994) · Zbl 0791.35065
[5] Grillo, G.; Muratori, M.; Punzo, F., Conditions at infinity for the inhomogeneous filtration equation, Ann. Inst. H. Poincaré Anal. Non Linéaire, (2013), in press
[6] Guedda, M.; Hilhorst, D.; Peletier, M. A., Disappearing interfaces in nonlinear diffusion, Adv. Math. Sci. Appl., 7, 695-710, (1997) · Zbl 0891.35071
[7] Kamin, S.; Kersner, R.; Tesei, A., On the Cauchy problem for a class of parabolic equations with variable density, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 9, 279-298, (1998) · Zbl 0926.35045
[8] Punzo, F., On the Cauchy problem for nonlinear parabolic equations with variable density, J. Evol. Equ., 9, 429-447, (2009) · Zbl 1239.35078
[9] Reyes, G.; Vazquez, J. L., The Cauchy problem for the inhomogeneous porous medium equation, Netw. Heterog. Media, 2, 337-351, (2006) · Zbl 1124.35035
[10] Reyes, G.; Vázquez, J. L., The inhomogeneous PME in several space dimensions. existence and uniqueness of finite energy solutions, Commun. Pure Appl. Anal., 7, 1275-1294, (2008) · Zbl 1157.35412
[11] Reyes, G.; Vazquez, J. L., A weighted symmetrization for nonlinear elliptic and parabolic equations in inhomogeneous media, J. Eur. Math. Soc., 8, 531-554, (2006) · Zbl 1162.35033
[12] Punzo, F., Uniqueness and support properties of solutions to singular quasilinear parabolic equations on surfaces of revolution, Ann. Mat. Pura Appl., 191, 311-338, (2012) · Zbl 1298.35111
[13] Pozio, M. A.; Punzo, F.; Tesei, A., Uniqueness and nonuniqueness of solutions to parabolic problems with singular coefficients, Discrete Contin. Dyn. Syst. Ser. A, 30, 891-916, (2011) · Zbl 1232.35011
[14] de Pablo, A.; Quiros, F.; Rodrigues, A.; Vazquez, J. L., A general fractional porous medium equation, Comm. Pure Appl. Math., 65, 1242-1284, (2012) · Zbl 1248.35220
[15] de Pablo, A.; Quiros, F.; Rodrigues, A.; Vazquez, J. L., A fractional porous medium equation, Adv. Math., 226, 1378-1409, (2011) · Zbl 1208.26016
[16] Vazquez, J. L.; Volzone, B., Optimal estimates for fractional fast diffusion equations · Zbl 1327.35417
[17] Vazquez, J. L.; Volzone, B., Symmetrization for linear and nonlinear fractional parabolic equations of porous medium type · Zbl 1290.35317
[18] Biler, P.; Imbert, C.; Karch, G., Barenblatt profiles for a nonlocal porous medium equation, C. R. Acad. Sci. Paris, Ser. I, 349, 641-645, (2011) · Zbl 1221.35209
[19] P. Biler, C. Imbert, G. Karch, Nonlocal porous medium equation: Barenblatt profiles and other weak solutions, 2013. Preprint available at: http://arxiv.org/pdf/1302.7219.pdf. · Zbl 1308.35197
[20] Athanasopoulos, I.; Caffarelli, L. A., Continuity of the temperature in boundary heat control problems, Adv. Math., 224, 293-315, (2010) · Zbl 1190.35125
[21] M. Jara, Hydrodynamic limit of particle systems with long jumps, Preprint arXiv:0805.1326. · Zbl 1153.82015
[22] M. Jara, T. Komorowski, S. Olla, Limit theorems for additive functionals of a Markov chain, Preprint arXiv:0809.0177. · Zbl 1232.60018
[23] Bertoin, J., Levy processes, (1996), Cambridge University Press Cambridge · Zbl 0861.60003
[24] Grigor’yan, A.; Huang, X.-P.; Masamune, J., On stochastic completeness of jump processes, Math. Z., 271, 1211-1239, (2012) · Zbl 1408.60076
[25] E. Chasseigne, R. Ferreira, Isothermalisation for a non-local heat equation, 2011, Preprint. · Zbl 1317.35277
[26] Punzo, F.; Terrone, G., Well posedness for the Cauchy problem for a fractional porous medium equation with variable density in one space dimension, Differential Integral Equations, (2013), in press
[27] Rubin, B. S., One-dimensional representation, inversion, and certain properties of the Riesz potentials of radial functions, Math. Notes Acad. Sci. USSR, Mat. Zametki, 34, 521-533, (1983), Translated from
[28] B. Barrios, I. Peral, F. Soria, E. Valdinoci, A Widder’s type theorem for the heat equation with nonlocal diffusion, 2013, Preprint. · Zbl 1310.35226
[29] Di Nezza, E.; Palatucci, G.; Valdinoci, E., Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math., 136, 521-573, (2012) · Zbl 1252.46023
[30] X. Cabré, Y. Sire, Nonlinear equations for fractional Laplacians I: regularity, maximum principles, and Hamiltonian estimates.
[31] Crandall, M. G.; Liggett, T. M., Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math., 93, 265-298, (1971) · Zbl 0226.47038
[32] M. Bonforte, J.L. Vazquez, Quantitative local and global a priori estimates for fractional nonlinear diffusion equations, 2012, Preprint. · Zbl 1288.35127
[33] Di Blasio, G.; Volzone, B., Comparison and regularity results for the fractional Laplacian via symmetrization methods, J. Differential Equations, 253, 2593-2615, (2012) · Zbl 1255.35217
[34] W. Choi, S. Kim, K.-A. Lee, Asymptotic behavior of solutions for nonlinear elliptic problems with the fractional Laplacian, arXiv:1308.4026. · Zbl 1297.35268
[35] Vazquez, J. L., The porous medium equation. mathematical theory, (2007), Oxford University Press Oxford
[36] G. Grillo, M. Muratori, F. Punzo, On the asymptotic behaviour of solutions to the nonlocal porous medium equation with variable density, in preparation. · Zbl 1336.35057
[37] G. Grillo, M. Muratori, F. Punzo, Weighted fractional porous media equations: existence and uniqueness of weak solutions with measure data, in preparation. · Zbl 1333.35322
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.